On April 27th my boyfriend and I had protected sexual intercourse with a condom. He pulled out with the condom still on but then took it off and accidentally ejaculated a little bit basically on my clitoris. We quickly wiped it off but to be safe we bought an emergency contraceptive, the brand "take action" which is 1.5mg of levonorgestrel. Now, a week later on May 4th, I'm experiencing some brownish pinkish reddish discharge on my underwear and on the toilet paper, I was also experiencing a little bit of cramping and the feeling that I need to urinate often. Are these normal symptoms of the pill?
Took emergency contraception. A week later brown discharge, cramping, frequent urination?
Question posted by emilyy414 on 4 May 2021
Last updated on 13 May 2021
Yes, they are common symptoms from Levonorgestrel. It's a huge dose of artificial hormone for your body to deal with.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.